ON A PROBLEM OF MATSUMOTO AND TAMAGAWA CONCERNING MONODROMIC FULLNESS OF HYPERBOLIC CURVES: GENUS ZERO CASE

Access this Article

Author(s)

Abstract

In the present paper, we discuss a problem concerning monodromic fullness of hyperbolic curves over number fields posed by Matsumoto and Tamagawa in the case where a given hyperbolic curve is of genus zero.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 65(2), 231-242, 2013

    Mathematical Institute, Tohoku University

Codes

  • NII Article ID (NAID)
    130005562142
  • Text Lang
    ENG
  • ISSN
    0040-8735
  • Data Source
    J-STAGE 
Page Top